adol 120mg 5ml suspension 100 ml bottle

معلَق فموي من أدول 120ملغ/5مل عبوة 100 مل
ADOL
View all products
4.8
(67)
D 10.50
شامل ضريبة القيمة المضافة
| SKU: 112078
اشتري على 4 أقساط بدون فوائد
يمكنك الآن شراء هذا المنتج على 4 أقساط سهلة بدون فوائد الحد الأدنى لقيمة الطلب - 300.00 درهم
توصيل إلى:
Dubai, United Arab Emirates
1
توصيل مجاني
استمتع بتوصيل مجاني على جميع الطلبات التي تزيد على 29 درهم اعرف المزيد
دعم العملاء على مدار الساعة
احصل على دعم متخصص على مدار الساعة طوال أيام الأسبوع اعرف المزيد
إرجاع سهل
استفد من سياسة الإرجاع واسترداد الأموال الخالية من المتاعب اعرف المزيد
هل تريد الشراء شخصياً؟
ابحث عن أقرب صيدلية لايف حيث يتوفر هذا المنتج
نظرة عامة
Adol 120mg/5ml Suspension - Each teaspoonful (5mL) contains: Paracetamol 120mg.
Adol is used to relieve different types of mild to moderate pain such as teething pain, toothache, pain following dental procedures, headache and discomfort that accompanies cold, flu and sore throat. Adol is effective in reducing fever that may accompany various types of infections specially in cases of cold, flu and childhood infections (such as chicken pox, whooping cough, measles and mumps) or after vaccination.
التفاصيل
Adol 120mg/5ml Suspension - Each teaspoonful (5mL) contains: Paracetamol 120mg.
Uses:
Adol is used to relieve different types of mild to moderate pain such as teething pain, toothache, pain following dental procedures, headache and discomfort that accompanies cold, flu and sore throat
adol is effective in reducing fever that may accompany various types of infections specially in cases of cold, flu and childhood infections (such as chicken pox, whooping cough, measles and mumps) or after vaccination.
Dosage:
Children 1-5 years: 5-10mL
Infants 3 months - 1 year: 2.5-5mL
*Dose may be repeated every 4-6 hours, but leave at least 4 hours between doses. Do not exceed 4 doses in 24 hours.
Shake well before use.
Caution:
Contains paracetamol. Do not take with other products containing paracetamol. Seek Immediate medical advice in the event of an overdose, even if the child seems well. Do not exceed the recommended dose, If symptoms persist, consult your doctor. Do not take for more than 3 days without consulting your doctor.
معلومات إضافية
تقييمات العملاء
4.8 / 5
استناداً إلى 67 تقييم
5
- 61
4
- 2
3
- 2
2
- 0
1
- 2
أين يمكنني مراجعة هذا المنتج؟
إذا اشتريت هذا المنتج مؤخرًا من Lifepharmacy، فتفضل بزيارة صفحة طلباتك وانقر على زر إرسال التقييم.
من أين تأتي التقييمات؟
تقييماتنا من عملاء Lifepharmacy الذين اشتروا المنتج وشاركوا آراءهم.
آخر التقييمات

Anisa Awan
April 11, 2026
No comment

Alaa altair
April 11, 2026
No comment

Lyric Kelantavida
April 8, 2026
No comment

Rana Saher
March 14, 2026
No comment

Anonymous
February 3, 2026
No comment
قد يعجبك أيضاً
بناءً على ما اشتراه العملاء
إخلاء المسؤولية
محتويات هذا الموقع لأغراض إعلامية فقط وليست بديلاً عن المشورة الطبية المتخصصة أو التشخيص أو العلاج. يُرجى استشارة طبيب أو مقدم رعاية صحية مؤهل بشأن أي أسئلة تتعلق بحالة طبية. لا تتجاهل المشورة الطبية المتخصصة أو تتأخر في طلبها بسبب شيء قرأته على هذا الموقع.









